# SDR USAA2011050391740

- Difficulty date: April 23, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 34,081 hours, 18,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2130
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - DURING OPERATIONAL TEST OF CABIN EMERGENCY LIGHTING AS PER JC 26C00000018 STEP 8 MESSAGE "EPSU INT LOAD EMER L" WAS SHOWN ON PTP (11DRH).  REMOVED AND REPLACED EPSU (11WL) IAW AMM 33-51-38-000-001-0 AND PERFORMED OPERATIONAL TEST OF THE EPSU (11WL) IAW AMM 33-51-38-400-001-0.  TEST IS OK NO MORE FAULT MESSAGE SHOWN.
